MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION; BALLOON AORTIC VALVULOPLASTY

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION; BALLOON AORTIC VALVULOPLASTY
Model Number T264513
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Using micropuncture technique and ultrasound guidance the right common femoral vein was accessed, and 2 percloses were placed in a preclose fashion.Ultrasound-guided left femoral a-line [arterial line] was then placed with micropuncture technique and placing a 4 french a-line for monitoring purposes.An 8 french sheath was then placed, and a j-tipped guidewire and pigtail catheter were then used to cross the stenotic tricuspid valve.Heparin was administered achieving act [activated clotting time] greater than 250.The j-wire was then exchanged for a safari wire with an extra small curve.The 14 french edwards e sheath was then placed, and then through the e sheath a 26 mm true balloon was then advanced and crossed the prosthetic tricuspid valve without difficulty.Then using a valve fracture technique, a tricuspid valvuloplasty was performed with the 26 mm true balloon.The valve was able to be fractured, but just after fracturing, the true balloon ruptured.The balloon was unable to be retrieved through the sheath.A decision was made to complete the procedure from the left side as a cutdown would be necessary to retrieve the true balloon.The patient was upgraded from mac [monitored anesthesia care] to geta [general endotracheal anesthesia].A vertical incision was made for a right groin exploration.Distal control of the right femoral vein was obtained and a vessel loop placed.Manual proximal control was able to be maintained, and then the 2 percloses were deployed and a 4-0 prolene repair stitch to the right common femoral vein was placed.A 14 french gore dry seal sheath was then placed through the venotomy along the wire to maintain access and hemostasis.Ultrasound-guided percutaneous access to the left common femoral vein was obtained again, and an 8 french sheath has been placed.Through the sheath and endovascular snare was then used to snare the safari wire through the left common femoral vein to maintain control of the balloon.Over this wire a bern catheter was then used to push the true balloon back down the right common femoral vein.Bilateral iliac vein otulfi was performed verifying the balloon was in the right iliac venous system.The balloon was then pushed all the way to the level of the vein automate, and with mosquitoes the balloon was able to be extracted removing the intravascular foreign body.The catheters and wires were then removed, and the femoral vein anatomy was then repaired with 4-0 prolene.Hemostasis was achieved.

Brand Name
TRUE DILATATION
Common Device Name
BALLOON AORTIC VALVULOPLASTY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st
tempe AZ 85281
MDR Report Key25812206
Report Number25812206
Device Sequence Number5953056
Product Code OZT
UDI-Device Identifier00801741097553
UDI-Public(01)00801741097553
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/04/2026
Report Date (Section F) 07/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT264513
Device Catalogue NumberT264513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA07/04/2026